# SDR JGVR201806132003

- Difficulty date: June 12, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N662QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605262
- Aircraft time: 13,603 hours, 10,719 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY BLENDED FOUR AREAS OF CORROSION ON THE LT WING OTBD FLAP PUSHROD ATTACH FITTINGS, PERFORMED AN EDDY CURRENT INSPECTION AND AN ULTRASONIC THICKNESS INSPECTION. FOUND INBOARD FITTING BEYOND LIMITS.  PROTECTED BARE METAL IAW SRM 51-10-02 TO AREAS WITHIN CORROSION LIMIT BLENDS. REPAIRED THE LT FLAP PUSHROD ATTACHMENT IAW ENGINEERING MEMO.
